Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    Kravman is offline Junior Member
    Join Date
    Mar 2005
    Location
    Jacksonville, FL
    Posts
    84

    Calves, tight and swelled

    I have noticed since using steriods my calves are so tight I can't continue to run. This is happening before and after using. Anyone know what this is and what I can do to prevent it? Thanks

  2. #2
    Kravman is offline Junior Member
    Join Date
    Mar 2005
    Location
    Jacksonville, FL
    Posts
    84
    anyone?

  3. #3
    Georgie's Avatar
    Georgie is offline Member
    Join Date
    Sep 2004
    Posts
    656
    What are you running? Winstrol ?

  4. #4
    Kravman is offline Junior Member
    Join Date
    Mar 2005
    Location
    Jacksonville, FL
    Posts
    84
    Test, eq, and dianabol . Never had winny. Trying that next. Steriods are used to treat anemia. I was thinking the red blood cells were increasing so much. I don't know. I asked of of my friends and he has the same problem. Anyone ever had this problem?

  5. #5
    perfectbeast2001's Avatar
    perfectbeast2001 is offline "king of free stuff" / Retired
    Join Date
    Dec 2004
    Location
    uk
    Posts
    7,980
    sounds like your just getting a good pump. I get tight swollen calves walkin up the stairs when im on. I also get pumped arms when im hoovering ect. I like it.

  6. #6
    Danbrooks2k's Avatar
    Danbrooks2k is offline Member
    Join Date
    Mar 2005
    Posts
    975
    I have had painfull calf pumps in the army, so bad that I had to get a no running profile from the troop medical center... I gave all the symptoms of shin splints...

    yeah I dont think you are doing any damage to yourself, just discomfort...

  7. #7
    Kravman is offline Junior Member
    Join Date
    Mar 2005
    Location
    Jacksonville, FL
    Posts
    84
    no, it seems more serious. I have to stop running.

  8. #8
    AustrianOAK14's Avatar
    AustrianOAK14 is offline Senior Member
    Join Date
    Apr 2004
    Location
    san diego, ca
    Posts
    1,502
    go see a ur family doctor bro, souds like you hurt gastronemus msucle

  9. #9
    devilman208's Avatar
    devilman208 is offline Associate Member
    Join Date
    Jan 2005
    Location
    SE IOWA
    Posts
    222
    Its water retention from the test and/or dbol . Up your water intake take your nolva, and clean up your diet. had same problems and all these helped out considerably.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •